Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 14 (1991), Issue 4, Pages 763-768
http://dx.doi.org/10.1155/S0161171291001035

Ordinary dichotomy and perturbations of the coefficient matrix of the linear impulsive differential equation

Plovdiv University “Paissii Hilendarski”, P.O. Box 45, Sofia 1504, Bulgaria

Received 17 January 1990; Revised 22 April 1991

Copyright © 1991 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

N. V. Milev and D. D. Bainov, “Ordinary dichotomy and perturbations of the coefficient matrix of the linear impulsive differential equation,” International Journal of Mathematics and Mathematical Sciences, vol. 14, no. 4, pp. 763-768, 1991. doi:10.1155/S0161171291001035